# SDR ACE093003

- Difficulty date: September 30, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N112AX
- Make and model: Beech 1900C
- Aircraft serial: UC45
- Aircraft time: 39,854 hours, 35,141 cycles
- Engine: Pwa PT6A65B
- Engine time: 6,857 hours, 8,158 cycles
- System (JASC): 2420 · AC Generation System
- Part: Csd
- Condition: Failed
- Location: Governor
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

PILOT REPORTED NR 2 ENGINE TORQUE STARTED TO SURGE (1500 LBLS) AND WAS SHUT DOWN PER THE QRH.  MAINTENANCE REPLACED THE NR 2 ENGINE CONSTANT SPEED GOVERNOR AND OVERSPEED GOVERNOR FOR TROUBLESHOOTING (THE REPORTED PROBLEM COULD NOT BE DUPLICATED ON THE GROUND).
